# SDR 99ZZZX277

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mtsbsi MU2B40
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Cracked
- Location: Nlg
- Component: Cleveland
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE BEAD AREA CRACKING ON CLEVELAND MFG WHEEL MODEL 40-77, 4-78, AND 40-87 SERIES USING 162-02800 AND 161-03100 WHEEL HALF ASSEMBLIES.  BEAD AREA CRACKING AND TOTAL FAILURE. THREE OCCURRENCES.  BEAD FAILURE WHILE TAXIING.
